# SDR P5CA03000857

- Difficulty date: April 15, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,631 hours, 17,786 cycles
- Engine: Pwa JT9D7
- Engine time: 45,090 hours, 12,133 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENG COMPRESSOR STALLED WHEN SETTING CRUISE PWR NR 3 ENG CHECKED EVC FILTER FOR WATER.  CHECKED BLEEDS INLET AND EXHAUST.  NO DEFECTS NOTED CHECKED BLEEDS AND RIGGING PER 72-00-00.  UNABLE TO DETERMINE AT THIS TIME, BUT THROTTLE RIG WAS PERFORMED ON ALL FOUR ENGS.
